# SDR AU991080

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 286365R
- Condition: Failed
- Location: Nr 2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER PISTON PIN END CAP SHEARED OFF.  ENGINE OIL SYSTEM CONTAMINATED WITH METAL.
